# SDR DALA2020021761187

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME CLIP STA 1364 BTW LONGS 28RH TO 27LH AT AFT CARGO COMPARTMENT MRB 53-302-07 (CCT) SUMMARY OF NRC 00303. CORROSION LEVEL 2. FRAME CLIP STA 1364 BTW LONGS 28RH TO 27LH WAS REPLACED PER MD90 SRM 51-30-02 VOL.II AND D/DWG 9912243 REV. JS (1491774)
